These rapid release acetaminophen gels attribute laser-drilled holes to release medication quickly. Relieves headaches, minor aches and pains and reduces fever.

You are watching: What kind of gelatin is in tylenol


bvseo_sdk, p_sdk, 3.2.0CLOUD, getAggregateRating, 3.41msREVIEWS, PRODUCTbvseo-msg: HTTP condition code of 404 was returned; HTTP status code of 404 was returned;
*

*

Active ingredientAcetaminophen 500 mg (in each caplet)

PurposePain reliever/fever reducer

Inactive ingredientsbenzyl alcohol, butylparaben, carboxymethylcellulose sodium, D&C yellow no. 10, edetate calcium disodium, FD&C blue no. 1, FD&C red no. 40, gelatin, hypromellose, stole oxide, magnesium stearate, methylparaben, modification starch, polyethylene glycol, polysorbate 80, powdered cellulose, pregelatinized starch, propylene glycol, propylparaben, red steel oxide, sodium lauryl sulfate, sodium propionate, salt starch glycolate, titanium dioxide, yellow stole oxide.


Uses


Uses

temporarily relieves minor aches and pains early out to:headachemuscular achesbackacheminor pains of arthritisthe common coldtoothachepremenstrual and also menstrual crampstemporarily to reduce fever

Warnings


Warnings

Liver warning: This product includes acetaminophen. Severe liver damage may occur if you take

more than 4,000 mg of paracetamol in 24 hourswith various other drugs comprise acetaminophen3 or much more alcoholic drinks every day while utilizing this product

Allergy alert: acetaminophen may reason severe skin reactions. Symptoms may include:

skin reddeningblistersrash

If a skin reaction occurs, prevent use and also see medical assist right away.Do no use

with any kind of other drug containing paracetamol (prescription or nonprescription). If you room not certain whether a drug consists of acetaminophen, questioning a medical professional or pharmacist.if you room allergic to acetaminophen or any of the inactive ingredients in this product

Ask a doctor prior to use if girlfriend have liver diseaseAsk a physician or pharmacist prior to use if friend are acquisition the blood thinning drug warfarin

Stop use and also ask a physician if

pain gets worse or lasts much more than 10 daysfever it s okay worse or lasts more than 3 daysnew symptom occurredness or ede is present

These could be signs of a serious condition.

If pregnant or breast-feeding, questioning a wellness professional before use.Keep the end of reach of children.

See more: How Did Kakashi Get His Sharingan Eye, How Did Kakashi Get His Sharingan

Overdose warning: In situation of overdose, get medical help or contact a poison Control center right away. (1-800-222-1222) rapid medical fist is vital for adults as well as for children even if you carry out not notification any signs or symptoms.